This morning I woke up with a sore throat, stuffed
Patient :This morning I woke up with a sore throat, stuffed nose and headache. Aspirin and DayQuil first and a few hours later, robitussin and Tylenol. Later on that evening I took two Tylenol again and went to take my robitussin but couldn't find the measuring cup. I guessed how much 10 ml was and took it. Now I am having horrible abdominal pain and puking every 30 minutes. My vomit tastes like Tylenol.
Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
You seem to have developed NSAID-induced gastritis. This responds well to drugs like Pantoprazole and Domperidone, that would also help in controlling vomiting's also.
Avoid taking any pain killers and further Tylenol for pain.
I would recommend you to see your doctor for the Upper Respiratory tract infection that you are suffering from.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.